# SDR SWAA032833

- Difficulty date: December 29, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,376 hours, 74,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND NLG W/W LT SIDEWALL CRACKED BELOW ACCESS PANEL AT BS 247.  REPAIRED WEB PER SWA EA.
